Resultados globales: 3 registros encontrados en 0.03 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
1.
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/PUBLMAT6121702
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  
2.
24 p, 406.6 KB Röver's simple group is of type F ∞ / Belk, James (Bard College. Mathematics Program) ; Matucci, Francesco (Universidade de Lisboa. Centro de Algebra)
We prove that Claas Röver's Thompson-Grigorchuk simple group V G has type F∞. The proof involves constructing two complexes on which V G acts: a simplicial complex analogous to the Stein complex for V , and a polysimplicial complex analogous to the Farley complex for V . [...]
2016 - 10.5565/PUBLMAT_60216_07
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 501-524 (Articles)  
3.
25 p, 355.6 KB Asymptotically CAT(0) groups / Kar, Aditi (University of Southampton (Gran Bretanya). Pure Mathematics) ; University Road (Gran Bretanya). Pure Mathematics
We develop a general theory for asymptotically CAT(0) groups; these are groups acting geometrically on a geodesic space, all of whose asymptotic cones are CAT(0).
2011 - 10.5565/PUBLMAT_55111_04
Publicacions matemàtiques, Vol. 55, Núm. 1 (2011) , p. 67-91  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.